# SDR UALA2011081804379

- Difficulty date: August 16, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 46,252 hours, 18,489 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: B361781
- Condition: Inoperative
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31865110
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SLIDE MR25622-040 RECEIVED IN PACKED CONDITION.  UPON CHECKING THE BALL LOCKS ON THE ENCLOSURE ASSY, FOUND ALL THREE BALL LOCKS INOPERATIVE.  THE PNEUMATIC LINE TO THE BALL LOCK ACTUATORS WAS FOUND BLOCKED FROM CORROSION IN THE ALUMINUM 90 DEGREE ELBOW FITTING, P/N B36178-1.  PNEUMATIC LINE WAS CLEARED, THE ELBOW WAS REPLACED AND THE BALL ACTUATORS OPERATIONAL CHECKED GOOD.
